Top answers from doctors based on your search:
Disclaimer

5 mg citalopram

A 35-year-old male asked:
Dr. Milton Alvis, jr
41 years experience Preventive Medicine
ProbablyNo,YetChange: focus. Long known (from US autopsy studies) that artery disease present 1/2 population by ~age 7, yet no symptoms for decades: http://goo.gl/aRhOU2. A ... Read More
5
5 comments

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old female asked:
Dr. Carlo Valencia
16 years experience Internal Medicine
Seratonin Syndrome: Combination of all 3 might cause excessive somnolence or sedation. In addition, using venlafaxine and citalopram puts you at risk of developing a con ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Randy Baker
40 years experience Holistic Medicine
More likely Celexa (citalopram): Both trazadone ; Celexa (citalopram) can cause weight gain in some people; both are also known to cause weight loss. However, it appears that more peo ... Read More
1
1 thank
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Neither is known : For this. You will have to ask your psychiatrist to stop them one at a time to figure out which one it is. Best wishes.
A 40-year-old female asked:
Dr. Mark Reynolds
33 years experience Psychiatry
Tapering Prozac (fluoxetine).: Please do not stop your antidepressant without checking with the prescribing physician. Stopping Celexa (citalopram) after 5 days is unlikely to resul ... Read More
A 29-year-old male asked:
Dr. Kenneth Adler
49 years experience Psychiatry
Weeks: Citalopram can take several weeks to work, it also depends on proper dosing.
1
1 thank
A member asked:
Dr. Marybeth Lambe
45 years experience Travel Medicine
Safest Rate?: This should be done by following up with your provider since the two of you can discuss coming off the medicine, how you're are feeling in general, an ... Read More
1
1 thank
A member asked:
Dr. Marybeth Lambe
45 years experience Travel Medicine
6-8 days: You should not stop it abruptly but should gradually taper it off to be kindest to your body and brain. But to answer your question the half life of c ... Read More
A 28-year-old male asked:
Dr. Pamela Pappas
42 years experience Psychiatry
Celexa (citalopram): If the Celexa (citalopram) was helping symptoms of depression, stopping it too soon could risk relapse. In that way, your body would "adjust" to not ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
Not sure.: I am not sure you are having symptoms of withdrawal. Were you prescribed these medications for depression and anxiety? If you were, some of the sympto ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Michael Blumenfield
57 years experience Psychiatry
2-6 wks. Therapy??: It can take 2-6 weeks for changes in the dosage of an SSRI such as Celexa (citalopram) to have the maximum effect. In many situations medication alon ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month